# SDR SWAA2015081742919

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 32,880 hours, 14,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT BS 727B, RBL 45.5, FWD TRACK INBD FLANGE AFT FASTENER HOLE.  REPAIRED SEAT TRACK IAW EA.
